# SDR UALA2012112006705

- Difficulty date: November 19, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 89,017 hours, 9,927 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM NR 1 MAIN FUEL TANK FILL VALVE CONTROL UNIT.  PCN 685-5121 REFUEL VALVE CONTROL UNIT.  REPLACED O-RINGS, NO LEAKS.
